MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 07/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jul-2014) is considered to be a best estimate.This mdr represents the ventralight st mesh (device 2).An additional supplemental emdr was submitted to represent the ventrio st mesh (device 3).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed recurrent incisional hernia, adhesion thereby underwent open repair with allomax surgical graft (device 1) and ventralight st mesh (device 2).Per operative notes, ¿an incision was made through previous scar.Previously placed synthetic mesh was excised.A piece of allomax surgical graft (device 1) was placed into the abdominal cavity and tacked with sutures.A ventralight st mesh (device 2) was placed with allomax surgical graft (device 1) and secure both meshes with sutures.¿ on (b)(6) 2016 - patient was diagnosed with incarcerated incisional ventral hernia thereby underwent open repair with implant of ventrio st mesh (device 3).Per operative notes, ¿an incision was made into the left lower quadrant.An incarcerated incisional recurrent ventral hernia sac was present in the left lower abdominal wall, which was excised.A ventrio st mesh (device 3) was deployed for the entire area and tacked into the abdominal wall.¿ on (b)(6) 2017 - patient was diagnosed with incarcerated recurrent incisional ventral hernia, adhesion thereby underwent open repair with implant of ventralex st mesh (device 4).Per operative notes, ¿an incision was made supraumbilical region.There was dense number of adhesions, which were taken down.The hernia sac was dissected out.A ventralex st mesh (device 4) was placed into the abdominal wall and secure it with tackers.¿.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24444423
Report Number1213643-2026-00215
Device Sequence Number10443625
Product Code FTL
UDI-Device Identifier00801741031625
UDI-Public(01)00801741031625(17)160728(10)HUYG0037
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Catalogue Number5954460
Device Lot NumberHUYG0037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale
Patient Weight86 KG